Skip to content
SUQQ
MAX Strength Fast Pain Relief Powder, Lemonade Flavor Aspirin 500mg and Acetaminophen 500mg Dissolve Packs, 16 Count
1 / 7 Hover to zoom

BC

MAX Strength Fast Pain Relief Powder, Lemonade Flavor Aspirin 500mg and Acetaminophen 500mg Dissolve Packs, 16 Count

SKU: Z2F84D4B85B5A1CF22484Z

4.6(11)
330+ sold
AED 80.15

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Fri, Oct 2

Deliver to Dubai ·

14-day returns — free & easy

Sold by

StartUP

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

Special Feature: Fast-Acting Ingredients: Aspirin, Acetaminophen, Caffeine • BC MAX Strength Pain Reliever for adults temporarily relieves headaches, backaches, toothaches, muscle aches, and menstrual cramps • Powerful, dual-action headache relief powder formula contains the maximum level of pain reliever available in an OTC medication & treatment; nothing is stronger on pain without a prescription • Max strength Pain relief powder that dissolves faster than pills and contains Acetaminophen, 500 mg, Aspirin, 500 mg (NSAID), Caffeine, 65 mg • Great-tasting lemonade flavor is in convenient, fast-acting, single-serving dissolve packs to get relief on-the-go • BC powder packets are an OTC medication & treatment that are FSA- & HSA-eligible in the U.S. • Contains 1 box of BC Powder Max Strength Pain Reliever, 16 Lemonade Flavored Powder Packets

Frequently bought together

MAX Strength Fast Pain Relief Powder, Lemonade Flavor Aspirin 500mg and Acetaminophen 500mg Dissolve Packs, 16 Count

AED 80.15

Medicated Cooling Pads

AED 45.54

Super Collagen Type 1 And 3 6600 Mg Dietary Supplement Powder - Berry Lemon

AED 96.65

Total for 3 items

AED 222.34

More from BC

Similar items

You May Also Like

AED 80.15